# SDR CALA2020011300130

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 57,187 hours, 24,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR WEB FR 69-70 IS CORRODED - (SUPPORT TASK), AT HA ECO LCQ REF. NO. 9296176, GENERATED. REMOVED AND REPLACED SHEAR WEB P/N D5347112420200 INSTALL NEW SH EAR AT L/H SIDE FR 69-70 APPLIED TOP COAT AND CIC IAW A320 UAL S RM 51-72-11-911-001 AND 51-23-11-801 AND 53-41-17-01A WORK ACCOM PLISHED INSPECTED.
